Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had an abortion. Have bipolar disorder, petrified of relapse, low back pain. Am I wrong ?

I do apologise! I know some people dont agree, I had an abortion 6days ago I have bipolar disorder , the reason I couldnt go through with the pregnancy as I was petrafied of a relaps I have had 2 relapse sout of three beautifulchildren bu I am having serious lower back pain and round the front my stomach has swelled too I feel like down below has is having a little like pushing sensationand feel open. Is ther alleging wrong? Please help Im in alot of pain and discomfort and I can bairly do anything for the children they really need me Im no good to them unwell we would all appreciate anything you can help me with xx than u so much xx
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

I am sorry; your query is not framed well. However, I gather from your write-up that you had an abortion 6 days ago and are currently facing low back pain and stomach swelling.

Yes, it does take some time before you feel completely well. Please take adequate rest, drink plenty of fluids orally. You can take over the counter medicines like Motrin or Advil.

I am sorry about your bipolar condition. Take care of your health first, that is more important. You can have kids later. Hope you are taking your medications regularly.

Get well soon.
Answered: Thu, 14 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor